BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 4 >

Please use this identifier to cite or link to this item:

Title: Problems and Theorems in the Theory of Multiplier Sequences
Authors: Craven, Thomas
Csordas, George
Keywords: Laguerre-Pólya Class
Multiplier Sequences
Distribution of Zeros of Entire Functions
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 4, (1996), 515p-524p
Abstract: The purpose of this paper is (1) to highlight some recent and heretofore unpublished results in the theory of multiplier sequences and (2) to survey some open problems in this area of research. For the sake of clarity of exposition, we have grouped the problems in three subsections, although several of the problems are interrelated. For the reader’s convenience, we have included the pertinent definitions, cited references and related results, and in several instances, elucidated the problems by examples.
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol22-num4-1996-p515-p524.pdf475.14 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License